RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2013, Volume 9, Number 4, Pages 594–603 (Mi jmag581)  

Integral Transforms with Non-separated Variables and Discontinuous Coefficients

O. E. Yaremko

Penza State University, 37, Lermontov Str., Penza 440038, Russia

Abstract: Multidimensional integral transforms with non-separated variables for discontinuous coefficients problems are constructed in the case where the coefficient discontinuities are on the parallel hyperplanes. Explicit kernel formulas for ideal coupling conditions are obtained. The basic integral transform identity is proved.

Key words and phrases: integral transforms, non-separated variables, coupling conditions.

Full text: PDF file (164 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 65R10
Received: 21.03.2012
Revised: 21.01.2013
Language:

Citation: O. E. Yaremko, “Integral Transforms with Non-separated Variables and Discontinuous Coefficients”, Zh. Mat. Fiz. Anal. Geom., 9:4 (2013), 594–603

Citation in format AMSBIB
\Bibitem{Yar13}
\by O.~E.~Yaremko
\paper Integral Transforms with Non-separated Variables and Discontinuous Coefficients
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2013
\vol 9
\issue 4
\pages 594--603
\mathnet{http://mi.mathnet.ru/jmag581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3155026}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325604900008}


Linking options:
  • http://mi.mathnet.ru/eng/jmag581
  • http://mi.mathnet.ru/eng/jmag/v9/i4/p594

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:104
    Full text:34
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020